# SDR SIMA20131010004

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 30,622 hours, 27,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INTERIOR HANDLE IS DIFFICULT TO OPERATE.  WHEN CLOSING HANDLE DOES NOT COMPLETELY LATCH DOWN.  CLEANED DOOR SEAL AND LUBED TOP ROLLERS IN REF TO AMM 52-18-06.  OPS CHECKED GOOD IAW AMM 52-18-00.
